# SDR 2008UALA05760

- Difficulty date: September 17, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 35,201 hours, 13,499 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 145 CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED AND DISASSEMBLED FLOORBEAM.  TRANSFERED HOLES TO NEW BEAM.  INSTALLED SPLICE ANGLES TO ATTACH BEAM 145 TO BEAM 140.  INSTALLED FLOORBEAM TO FRAME.  INSTALLED SECURING FASTENERS.
